# SDR QXEA2013042200815

- Difficulty date: April 22, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 14,955 hours, 15,815 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STBY HYD PRESSURE INDICATOR 1 CIRCUIT BREAKER IS TRIPPED. DIVERTED, LANDING UNEVENTFUL. RESET CIRCUIT BREAKER IAW GPM 9.2.2.1. NO HISTORY IN LAST 114 DAYS. C/W OPERATIONAL TEST OF SPU IAW AMM TASK 29-11-36-710-801. OPS CHECKED GOOD.
